MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 C-STEM AMT SZ1 HI OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 C-STEM AMT SZ1 HI OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM
Model Number 1570-14-070
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Limb Fracture (4518)
Date of Event 06/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised due to periprosthetic fracture from multiple falls.Doi: (b)(6) 2021, dor: (b)(6) 2021, affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
C-STEM AMT SZ1 HI OFFSET
Common Device Name
C-STEM HIP IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key12089655
Report Number1818910-2021-13899
Device Sequence Number4826970
Product Code KWA
UDI-Device Identifier10603295060284
UDI-Public10603295060284
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K082239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1570-14-070
Device Catalogue Number157014070
Device Lot NumberD19050368
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BI MENTUM PFRK PE LINER 28 53.; C STEM VOID CENTALIZER 10 DM.; C-STEM AMT SZ1 HI OFFSET.; DELTA CER HEAD 12/14 28MM +1.5.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR